# SDR UPS06148767

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Yellow System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN/DSM WAS REROUTED TO RFD, DURING SEVERE TURBULENCE ENCOUNTER, MASTER CAUTION ECAM YELLOW HYDRAULIC LOW PRESSURE AND YAW DAMP 2 TRIPPED OFF LINE.  LOW PRESSURE CONDITION LASTED ABOUT 30 SECONDS, DURATION OF TURBULENCE.  WITH REF TO AIRBUS A300 MM COMPLIED WITH REF TO CHECK OF YELLOW HYD SYSTEM MM 29-00-00-03.  OPS CHECK NORMAL.  YAW DAMP 2 TRIPPED DUE TO YELLOW HYD SYSTEM ANOMALY.  YAW DAMP 2 OPS CHK NORMAL WITH REF TO A300 MM 22-26-00-05 ADJUSTED/TESTED.  A/C OK TO CONTINUE.
